# SDR 99ZZZX2569

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26076
- Make and model: Gulstm AA5A
- Aircraft serial: AA5A0415
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Buckled
- Location: Ws 66
- Part time: 4,247 hours
- Component: 5200004502
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING LT WING FUEL TANK ACCESS PANELS FOR SEALANT INSPECTION, FOUND AFT PORTION OF THE WING RIB AT WS 66 BUCKLED.  OWNER ADVISED THE PREVIOUS OWNER OF THE ACFT HAD TOLD HIM AT ONE TIME, UNKNOWN TO THE PILOT, THE LT FUEL TANK VENT HAD BECOME PLUGGED WITH AN INSECT NEST.  DURING FLIGHT, THE PILOT NOTED THE SKIN ON THE FUEL TANK OF THE LT FUEL TANK WAS DISTORTED.  AFTER LANDING, THE NEST WAS DISCOVERED AND CLEANED OUT.  APPARENTLY NO FURTHER CHECK FOR INTERIOR DAMAGE WAS CONDUCTED.  IT APPEARS THE ACFT HAS BEEN FLYING AROUND FOR AT LEAST 6-7 YEARS WITH THIS DAMAGED RIB.
